View Single Post
Old 08-26-2004, 06:44 AM   #7
fisherpard fisherpard is offline
Senior Member
 
Join Date: May 2004
Posts: 221
fisherpard HB User
Re: [B]Fisherman's New Thread on Suboxone[/B]

Good morning all,

Well it is the beginning of day 8. I did not cave or relapse or take any ritalin. I only did the clonidine patch. Thanks Carly you can be my cheerleader anyday. By the way I have tried the provigel and since it did not give me the high , I just told the Doctor I did not want it. You know the drill.

Over has shead some great insight on the Sub issue. It has given me someones same ordeal as what I am going through. I am not sure if Over is male or female. I will just say she. She described day 7 in the words that my soul could only say. Thank you Over for all your help.

Banker,

I will try to remember your questions. The only side effect I had on the Sub was constipation. No weight gain at all, probably a loss. I have gained 10 lbs in the 8 days off the Sub. I started it on June 2. Stayed on 8mg twice a day until I started my wean sometimes late July. I was the one to choose to come off of it but my Doctor had no reserves for me coming off. I just felt so guilty. Like I was a criminal or something. I really know it is nothing wrong taking it , it was just me. Maybe cause it is so regulated. I was so paraniod that I private paid for everything and refused to give my SS # because I did not want it on my insurance record. I will go back and re-read your post later to see what questions I missed.

Day 8 seems just as bad as 7. I yet to tell you if is worse. I pray it is not because I can't stand anymore. Banker, I am so scared because in your line of work you know what next week is. End of the Month. I will be under the gun because the Month has to be closed at work and all Finanials in to the CEO. I won't have the liberty to sneak out early because of the pain.

love you all,
fisherman